Stability of Difference Scheme for a Semilinear Differential Algebraic System of Index (k, 0)
- 8 Downloads
We consider a semilinear differential-algebraic system of partial differential equations of index (k, 0). We numerically solve this system by applying the spline-collocation method based on splitting the matrix pencil. The method has high accuracy coinciding with the smallest order of the approximating spline.
Unable to display preview. Download preview PDF.
- 5.O. A. Oleinik, and T. D. Venttsel’, The first boundary problem and the Cauchy problem for quasilinear equations of parabolic type” [in Russian],. Mat. Sb. 41, 105–128 (1957).Google Scholar
- 6.B. V. Verbitskii, “A certain global property of matrix-valued functions that depend on several variables” [in Russian], Usp. Mat. Nauk 28, No. 5, 233–234 (1973).Google Scholar